# SDR C2XA11SH072

- Difficulty date: March 26, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 26,351 hours, 19,716 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR INNER STRUCTURE BELOW FWD PULLEY HAS MISS DRILL DAMAGE.  MAINTENANCE PERFORMED REPAIR ON CARGO DOOR INNER STRUCTURE AND RESTORED TO ORIGINAL FINISH IAW EMB-145 EC5230-01208 REV ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
